RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 1(259), Pages 23–56 (Mi umn1765)  

This article is cited in 12 scientific papers (total in 12 papers)

The normal form of a Hamiltonian system

A. D. Bruno


Full text: PDF file (2023 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:1, 25–66

Bibliographic databases:

UDC: 517.93
MSC: 70K45, 70H12
Received: 29.04.1986

Citation: A. D. Bruno, “The normal form of a Hamiltonian system”, Uspekhi Mat. Nauk, 43:1(259) (1988), 23–56; Russian Math. Surveys, 43:1 (1988), 25–66

Citation in format AMSBIB
\Bibitem{Bru88}
\by A.~D.~Bruno
\paper The normal form of a Hamiltonian system
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 1(259)
\pages 23--56
\mathnet{http://mi.mathnet.ru/umn1765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937018}
\zmath{https://zbmath.org/?q=an:0656.70017|0642.70009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43...25B}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 1
\pages 25--66
\crossref{https://doi.org/10.1070/RM1988v043n01ABEH001552}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R387100003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1765
  • http://mi.mathnet.ru/eng/umn/v43/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Bruno, “Normalization of a Hamiltonian system near an invariant cycle or torus”, Russian Math. Surveys, 44:2 (1989), 53–89  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Patricio L. Felmer, “Subharmonics near an equilibrium point for hamitonian systems”, manuscripta math, 66:1 (1990), 359  crossref  mathscinet  zmath  isi
    3. John David Crawford, “Introduction to bifurcation theory”, Rev Mod Phys, 63:4 (1991), 991  crossref  mathscinet  isi
    4. M. B. Sevryuk, “New cases of quasiperiodic motions in reversible systems”, Chaos, 3:2 (1993), 211  crossref  mathscinet  zmath  adsnasa  isi
    5. A. Ottolenghi, “On convergence of normal forms for complex frequencies”, J Math Phys (N Y ), 34:11 (1993), 5205  crossref  mathscinet  zmath  adsnasa  isi
    6. Vincenzo Aquilanti, Simonetta Cavalli, Mikhail B. Sevryuk, “Adiabatic and post-adiabatic representations for multichannel Schrödinger equations”, J Math Phys (N Y ), 35:2 (1994), 536  crossref  mathscinet  zmath  isi
    7. E Todesco, “Local analysis of formal stability and existence of fixed points in 4d symplectic mappings”, Physica D: Nonlinear Phenomena, 95:1 (1996), 1  crossref
    8. R. Coleman, “On the construction of real canonical forms of Hamiltonian matrices whose spectrum is an imaginary pair”, Mathematics and Computers in Simulation, 46:2 (1998), 117  crossref
    9. Àlex Haro, “An algorithm to generate canonical transformations: application to normal forms”, Physica D: Nonlinear Phenomena, 167:3-4 (2002), 197  crossref
    10. N. E. Kulagin, L. M. Lerman, T. G. Shmakova, “On Radial Solutions of the Swift–Hohenberg Equation”, Proc. Steklov Inst. Math., 261 (2008), 183–203  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    11. Vassili Gelfreich, Natalia Gelfreikh, “Unique resonant normal forms for area-preserving maps at an elliptic fixed point”, Nonlinearity, 22:4 (2009), 783  crossref  mathscinet  zmath  isi
    12. Natalia G. Gelfreikh, “Normal Forms for Three-parameter Families of Area-preserving Maps near an Elliptic Fixed Point”, Regul. Chaotic Dyn., 23:3 (2018), 273–290  mathnet  crossref  mathscinet  adsnasa
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:569
    Full text:241
    References:63
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019